Spawned from the PHPDX User Group that meets twice a month and has almost 1,000 members.

Friday 14th September 2018

09:00
Rated 5
9
The Science of Learning
Keynote by Nic Hampton in Multnomah Falls (50 minutes)
10:00
Rated 5
4
Double Loop: TDD & BDD Done Right
Talk by Jessica Mauerhan in Multnomah Falls (50 minutes)
Building Secure Applications: Threat Modeling for Dummies
Talk by Adam Englander in Crater Lake (50 minutes)
10 Things You Didn't Know You Could Do With Composer
Talk by Patrick Schwisow in Willamette Falls (50 minutes)
11:00
Rated 0
0
Morning Break in Multnomah Falls (30 minutes)
11:30 RegEx is Your Friend
Talk by Liam Wiltshire in Multnomah Falls (50 minutes)
(Ab)using process control for powerful CLI applications
Talk by Ian Littman in Crater Lake (50 minutes)
Intro to EventSourcing and CQRS
Talk by Miro Svrtan in Willamette Falls (50 minutes)
12:30
Rated 5
1
Lunch in Multnomah Falls (1 hour)
13:30
Rated 5
11
Lost in the Lobby
Keynote by Samantha QuiƱones in Multnomah Falls (50 minutes)
14:30
Rated 4
1
Is Your Chair Killing You? How To Reverse The Negative Effects Of The Sitting Disease
Talk by Heidi Roberts in Multnomah Falls (50 minutes)
Rated 5
1
Modern deploy with PHP
Talk by Andrew in Crater Lake (50 minutes)
Massively Scaled High Performance Web Services with PHP
Talk by Demin Yin in Willamette Falls (50 minutes)
15:30
Rated 5
1
Afternoon Break in Multnomah Falls (30 minutes)
16:00
Rated 5
4
Yak Free API Tip & Tricks You Can Use Right Now
Talk by Tim Lytle in Multnomah Falls (25 minutes)
Rated 5
1
Maintaining Homestead
Talk by Joe Ferguson in Crater Lake (25 minutes)
Deep Dive into Let's Encrypt
Talk by Randall in Willamette Falls (25 minutes)
16:30
Rated 5
4
Building to spec - the OpenAPI Spec and PHP
Talk by Matt Trask in Multnomah Falls (25 minutes)
Rated 5
1
Simplified Continuous Integration with Jenkins
Talk by Margaret Staples in Crater Lake (25 minutes)
Machine Learning on AWS (for Noobs) with PHP
Talk by Jerry Hargrove in Willamette Falls (25 minutes)
17:00
Rated 5
7
Code is Not Neutral: Ethics for Developers
Keynote by Clarissa Peterson in Multnomah Falls (50 minutes)
18:00
Rated 5
2
Twilio Sponsored After Party in Multnomah Falls (4 hours)

Saturday 15th September 2018

09:00
Rated 5
5
PHP: People Helping People
Keynote by VM (Vicky) Brasseur in Multnomah Falls (50 minutes)
10:00
Rated 5
2
Field Guide To Open Source Project Archetypes
Talk by James Vasile in Multnomah Falls (50 minutes)
Release Your Refactoring Superpower
Talk by Adam Culp in Crater Lake (50 minutes)
Rated 4
2
Only Take What You Need GraphQl in PHP
Talk by Ashley Hutson in Willamette Falls (50 minutes)
Rated 0
0
Mental Health in Tech
Talk by Joe Ferguson in Uncon (50 minutes)
11:00
Rated 0
0
Morning Break in Multnomah Falls (30 minutes)
11:30
Rated 5
2
So, you want to be an Open Source Hero?
Talk by Andrew in Multnomah Falls (50 minutes)
Rated 5
4
Machine Learning and Trend Analysis in PHP
Talk by Michael Cullum in Crater Lake (50 minutes)
Going Bare - Writing The Web Without A Framework
Talk by Sammy Kaye Powers in Willamette Falls (50 minutes)
Rated 5
1
Refactoring 101
Talk by Adam Culp in Uncon (50 minutes)
12:30
Rated 0
0
Lunch in Multnomah Falls (1 hour)
13:30 Ally Oops
Keynote by Craig Dennis in Multnomah Falls (50 minutes)
14:30
Rated 5
1
Going from Developer to Stakeholder
Talk by Ann Gaffigan in Multnomah Falls (50 minutes)
Rated 5
6
Serverless PHP applications
Talk by Matthieu Napoli in Crater Lake (50 minutes)
Symfony 4 internals
Talk by Tobias Nyholm in Willamette Falls (50 minutes)
Rated 0
0
Rest / Open API / HATEAOS AMA
Talk by Matt Trask in Uncon (50 minutes)
15:30
Rated 0
0
Afternoon Break in Multnomah Falls (30 minutes)
16:00
Rated 4
1
concrete5 show-n-tell in Multnomah Falls (50 minutes)
Rated 5
1
The Monster on the Project
Talk by Tiberius Hefflin in Crater Lake (25 minutes)
The Evolution of Magento Module Development
Talk by Alan Storm in Willamette Falls (35 minutes)
When Testing Makes No Sense
Talk by Miro Svrtan in Uncon (50 minutes)
16:30 Code Review: For Me & You
Talk by Steve Grunwell in Crater Lake (25 minutes)
Rated 5
1
MySQL without the SQL
Talk by Dave Stokes in Willamette Falls (25 minutes)
17:00
Rated 4
4
Uncle Cal's Career Advice for Developers
Keynote by Cal Evans in Multnomah Falls (50 minutes)
18:00
Rated 5
2
concrete5 Sponsored Happy Hour in Multnomah Falls (1 hours, 30 minutes)